MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB
Model Number TV-IL1414140-E
Medical Device Problem Codes Device-Device Incompatibility (2919); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Thrombus (2101)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an ovation prime abdominal stent graft system (one (1) aorta main body, six (6) iliac limb stent grafts and one (1) extender limb stent graft) and a non- endologix (genesis) left renal stent to treat an abdominal aortic aneurysm (aaa).This initial procedure is outside the indications of use (off-label) due to the use of adjunctive devices not compatible with ovation system per the ifu.Approximately two (2) years post initial procedure, thrombus was present within the devices.The patient elected to defer intervention as the abdominal aortic aneurysm (aaa) sac was stable.The left limb had been occluded since 2017 (patient started having lle (lower limb extremity) claudication symptoms in 2016).An intervention was completed.The physician elect to stent the right external iliac artery with non - endologix stents and preform a fem-fem bypass with non ¿ endologixz stents.
 
Event or Problem Description
The patient was initially implanted with an ovation prime abdominal stent graft system, five (5) ovation prime iliac limbs, and one (1) ovation prime extender to treat an abdominal aortic aneurysm (aaa).Additionally, a genisis l (non-endologix) stent was implanted.Approximately two (2) years post initial implant, patient experienced left lower extremity claudication.Left limb occlusion was identified.Patient was treated with stenting of the right external iliac artery (type of stent not reported) and fem-fem bypass graft.The final patient status was not reported.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number / lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains in the patient.A clinical evaluation of the adverse event / incident was completed.An examination of medical records and/or medical imaging received by endologix shows the occlusion, claudication and surgical procedure of fem- fem bypass events as unconfirmed.This is not consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.During the investigation, endologix found reasonable evidence to suggest the device was used off-label.The initial procedure was off label due to concomitant use with products outside of the indications for use however endologix is unable to identify if this was a contributing factors due to a lack of the relevant medical information.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem - correction.D11: concomitant medical devices - updated.G4: awareness date - updated.H6: result code ¿ remove 3233.H6: conclusion code ¿ remove 11.

Brand Name
OVATION PRIME
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10596715
Report Number3008011247-2020-00107
Device Sequence Number13741061
Product Code MIH
UDI-Device IdentifierM701TVIL1414140E1
UDI-Public+M701TVIL1414140E1/$$3171106FS09121433G
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2017
Device Model NumberTV-IL1414140-E
Device Catalogue NumberTV-IL1414140-E
Device Lot NumberFS091214-33
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENESIS L (NON- ENDOLOGIX RENAL STENT).; NON- ENDOLOGIX (GENESIS) STENT.; OVATION PRIME FILL POLYMER FF100614-01.; OVATION PRIME EXTENDER (LN FS102113-28).; OVATION PRIME EXTENDER FS102113-28.; OVATION PRIME FILL POLYMER (LN FF100614-01).; OVATION PRIME ILIAC LIMB (LN FS052314-08).; OVATION PRIME ILIAC LIMB (LN FS091614-33).; OVATION PRIME ILIAC LIMB (LN FS101014-19).; OVATION PRIME ILIAC LIMB (LN FS102214-26).; OVATION PRIME ILIAC LIMB FS052314-08.; OVATION PRIME ILIAC LIMB FS101014-19.; OVATION PRIME ILIAC LIMB FS102214-26.; OVATION PRIME MAIN BODY (LN FS042814-29).; OVATION PRIME MAIN BODY FS042814-29.; NON- ENDOLOGIX (GENESIS) STENT; OVATION PRIME FILL POLYMER FF100614-01; OVATION PRIME EXTENDER FS102113-28; OVATION PRIME ILIAC LIMB FS052314-08; OVATION PRIME ILIAC LIMB FS101014-19; OVATION PRIME ILIAC LIMB FS102214-26; OVATION PRIME MAIN BODY FS042814-29
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR